# SDR ASOA01045

- Difficulty date: April 23, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 2120 · Air Distribution System
- Part: Ram Air Door
- Part number: 12046207002
- Condition: Stuck
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 4159 - AFTER TAKEOFF FROM ATL, BOTH PILOTS SMELLED A BURNING ODOR FOLLOWED BY THE LAVATORY SMOKE DETECTOR SOUNDING.  RIGHT PACK FAIL MESSAGE ILLUMINATED.  AIRCRAFT RETURNED AND LANDED SAFELY IN ATL.  MAINTENANCE FOUND RIGHT RAM AIR DOOR STUCK.  MAINTENANCE LUBRICATED RAM AIR DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
